# SDR IPXA2017032115385

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,233 hours, 14,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Failed
- Location: R1  Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R1 DOOR WILL NOT CLOSE.  REPLACED THE R1 DOOR ACTUATOR ASSY IAW MM 52-11-01-401.
